Programme > Planning

mardi 14 mai 2019
08:00
09:00
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
18:00
›9:15 (1h)
Titre de la présentation à définir
Speaker is coming soon
› Petit amphithéâtre
›10:15 (30min)
› Salle d'examen - BRJ 06-07-08
›10:45 (1h)
› Petit amphithéâtre
›11:45 (30min)
› Petit amphithéâtre
›12:15 (1h45)
› Salle d'examen - BRJ 06-07-08
›12:15 (1h45)
› Salle d'examen - BRJ 06-07-08
›14:00 (1h30)
› Petit amphithéâtre
›15:30 (30min)
› Salle d'examen - BRJ 06-07-08
›16:00 (1h30)
› Petit amphithéâtre
›17:30 (30min)
Session
Discours
Logistique
Pause
Sortie
Personnes connectées : 1